MathSciNet Relay Station
MathSciNet bibliographic data
MR1305281 (95h:11059) 11G20 (14G15)
Rück, Hans-Georg; Stichtenoth, Henning A characterization of Hermitian function fields over finite fields. J. Reine Angew. Math. 457 (1994), 185–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement